# SDR 2004UALA01133

- Difficulty date: November 11, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 47,508 hours, 26,290 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE HAS SLID DOWN FROM ITS MOUNT.  UNIT WAS INSPECTED AND FOUND TO BE OK.  SLIDE WAS REINSTALLED.
